Perfect codes on some ordered sets
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 293-297
Published online June 1, 2006
Jeh Gwon Lee
Sogang University
Abstract : Using the concept of codes on ordered sets introduced by Brualdi, Graves and Lawrence, we consider perfect codes on the ordinal sum of two ordered sets, the standard ordered sets and the disjoint sum of two chains.
Keywords : perfect code, ordered set
MSC numbers : 94B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd